# SDR GTIA020274

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426071
- Part serial: 908A
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DTW - FLT 909 - AT 80 KIAS ON TAKEOFF WHEEL NOT TURNING LIGHT CAME ON ABORTED TAKEOFF.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX.  BITE TEST AND SYSTEM CHECK OK IAW MD80 MM 32-43-00.  (M)
